[an error occurred while processing this directive]
   
 
���¿��ټ��� �߼�����
   ��ҳ  �ڿ�����  ��ί��  Ͷ��ָ��  �ڿ�����  ��������  �� �� ��  ��ϵ����
�������պ����ѧѧ�� 2008, Vol. 34 Issue (10) :1236-1242    DOI:
���� ����Ŀ¼ | ����Ŀ¼ | ������� | �߼����� << | >>
�������·����ģ�͵�Ad hoc���縴��ͳ������
ͯ ��, �� ��, ��С��*
�������պ����ѧ �����ѧԺ, ���� 100191
Complexity statistical characteristics for Ad hoc network based on random waypoint model
Tong Chao, Long Xiang, Gao Xiaopeng*
School of Computer Science and Technology, Beijing University of Aeronautics and Astronautics, Beijing 100191, China

ժҪ
�����
�������
Download: PDF (0KB)   HTML 1KB   Export: BibTeX or EndNote (RIS)      Supporting Info
ժҪ Ϊ�˲��ø�����������ָ��Ad hoc�������˽ṹ�����о�,���Ƚ��ܸ�������ṹͳ�����Ժ����·����ģ��,���������Ϸ����������·����ģ�͵�Ad hoc����Ķȷֲ��;���ϵ��.���÷�������ķ��������������·����ģ���µ�Ad hoc��������ƶ�����,�ó�Ad hoc��������Щ�ƶ������µ�ƽ�����·�����ȡ�����ϵ���Ͷȷֲ��ȸ���ͳ������.ͨ�����������������ݻش�Ad hoc�����Ƿ����С����ЧӦ��Ad hoc����ȷֲ���̬����Լ��Ƿ�����ޱ�����Ե�����.
Service
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
Email Alert
RSS
�����������
ͯ��
����
����
�ؼ����� ���������   ϵͳ��ѧ   �ƶ�����   ��ѧģ��     
Abstract�� Complex network theory can be applied in the context of Ad hoc network topology characteristics. Firstly complex network structure statistical characteristics and random waypoint model were introduced. Secondly the degree distribution and clustering coefficient of Ad hoc network based on random waypoint model were theoretically analyzed. After simulation test generated Ad hoc network mobile scenes based on the random waypoint model, the complex statistical characteristics such as average path length, clustering coefficient and degree under those scenes were gained. Finally by analyzing the simulation test data, these questions whether Ad hoc network have small-world effect or not, whether Ad hoc network is scale free or not and how about the degree distribution of Ad hoc network were definitely answered.
Keywords�� computer networks   systems science   mobile computing   mathematical models     
Received 2007-11-13;
Fund:

������Ȼ��ѧ����������Ŀ(60434030); ����863�ƻ�������Ŀ(2006AA01Z218, 2006AA01Z215)

About author: ͯ ��(1978-), ��, ����ǭ����, ��ʿ��, tongchao@buaa.edu.cn.
���ñ���:   
ͯ ��, �� ��, ��С��.�������·����ģ�͵�Ad hoc���縴��ͳ������[J]  �������պ����ѧѧ��, 2008,V34(10): 1236-1242
Tong Chao, Long Xiang, Gao Xiaopeng.Complexity statistical characteristics for Ad hoc network based on random waypoint model[J]  JOURNAL OF BEIJING UNIVERSITY OF AERONAUTICS AND A, 2008,V34(10): 1236-1242
���ӱ���:  
http://bhxb.buaa.edu.cn//CN/     ��     http://bhxb.buaa.edu.cn//CN/Y2008/V34/I10/1236
Copyright 2010 by �������պ����ѧѧ��